|why do i still fell like i am on treatment
Apr 21, 2009
i have been off treatment now since nov. of 07. i am feeling worse than i did before treatment, did 48 weeks. i have been going to several differant docs, doing all kinds of tests and so for the only thing they have come up with is that i now have fibromyalga. is it possible that the treatment caused this.i am suppossed to be hep free but i still have cronic pain in all my muscles and joints,tendons even bones seem to hurt also still have insomnia and fatiuge. the only thing that went away was the flu like symptoms. i geuss my question is can the treatment cause these long term effects to my body and if so what are my options because i cannot seem to find anything on the long term effects of treatment.
| Response from Dr. McGovern
Most people who are cured of hepatitis C feel so much better. I am not aware of reports of long term side effects. I would continue to be evaluated to determine another cause for your symptoms.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Runny Nose After Swallowing Blood Worried I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Can You Get Hepatitis C From Orl Sex?
- Can You Get Pubic Lice If You Have No Pubic Hair?
- Causes Of Vaginal Bleeding After Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.